# SDR 05FDEA03902

- Difficulty date: November 19, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 417
- Aircraft time: 35,729 hours, 21,519 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Part number: 2210727135
- Part serial: TRPW211
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-7830-92360, THRUST REVERSER NR 1 INBD T/R ACCESS DOOR GOUGE REPAIR.  COMPLIED WITH EA 6-7830-92360.
